# SDR AALA201706239019

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 74,228 hours, 10,532 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP TRACK FAIRING ON LEFT WING CAME LOOSE AFTER FLAP RETRACTION.  FOUND CORRODED BOLT CAME LOOSE. REPLACED WITH NEW BOLT.  AIRCRAFT WAS GROUNDED.
